What you are facing is most probably androgenic alopecia
or male pattern baldness
though for confirmation I need to see you in person or would advise you to visit a plastic surgeon , dermatologist
or a trichologist .
Androgenetic alopecia is a genetically determined disorder which is an extremely common disorder that affects roughly 50% of men and perhaps as many women older than 40 years. Patients with this disorder usually have a typical patterned distribution of hair loss.
Only 2 drugs currently have US Food and Drug Administration (FDA)–approved indications for treatment of androgenetic alopecia: topical application of minoxidil
( tugain mentioned by you and oral tab finasteride
These medications do not regenerate new hair .they will only help you retain the existing hair so that your degree of alopecia doesn't increase further.But before taking these you should consult a Hair Transplant
surgeon /a dermatologist or a trichologist or any doctor specializing in hair problems to confirm diagnosis .
There are several side effects of both medicines :
Minoxidil lotion may cause burning or irritation of the eye, itching, redness
or irritation at the treated area, as well as unwanted hair growth elsewhere on the body
Finasteride has documented side effects like sexual dysfunctions , prostrate cancer, psychological disturbances thought at 1mg dosage it is very unlikely to happen .
These medicines retain hair only till you take them so are never a permanent solution
Diet wise take plenty of fish , green leafy vegetables , fruits and loads of water .
.BUT If you want to replace the lost hair then you can undergo a hair transplant procedure depending upon the grade and occurance of alopecia
I hope i have answered to most of your queries
If you have any more doubts feel free to post again
Dr Mayank Singh
Consultant Plastic , Cosmetic , Hair Transplant & Laser Surgeon